Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 98, NWS Atlanta, GA

May 5, 2013Newton County, Rockdale County, Georgia

NWS Atlanta, GA issued this river flood warning at May 5, 2013, 3:40 AM EDT for Newton County, Rockdale County, Georgia. It took effect at May 5, 2013, 12:00 PM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
May 5, 2013, 3:40 AM EDT (07:40 UTC)
In effect from
May 5, 2013, 12:00 PM EDT
Expired
May 6, 2013, 10:34 PM EDT
In force
35 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River at Gees Mill Road near Milstead (MYRG1). The gauge peaked at 11.74 ft at May 6, 2013, 12:00 PM EDT.

actionminormoderate5101505/0505/0605/0705/08
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02207335, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WGUS42 KFFC 050740
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 AM EDT SUN MAY 5 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

GAC217-247-052140-
/O.NEW.KFFC.FL.W.0098.130505T1600Z-130507T0234Z/
/MYRG1.1.ER.130505T1600Z.130506T0000Z.130506T2034Z.UU/
340 AM EDT SUN MAY 5 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* FROM THIS AFTERNOON UNTIL MONDAY EVENING.
* AT 330 AM SUNDAY THE STAGE WAS 7.1 FEET...AND RISING RAPIDLY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 12.8 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 11.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.


$$
1 follow-up statement
488 
WGUS82 KFFC 051058
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 AM EDT SUN MAY 5 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 


GAC217-247-060058-
/O.CON.KFFC.FL.W.0098.130505T1600Z-130507T0234Z/
/MYRG1.1.ER.130505T1600Z.130506T0000Z.130506T2034Z.UU/
658 AM EDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* FROM THIS AFTERNOON UNTIL MONDAY EVENING.
* AT 630 AM SUNDAY THE STAGE WAS 8.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 12.8 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN 
  NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILER PARK. 
  SOME TRAILERS MAY NEED TO BE MOVED TO HIGHER GROUND.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 5, 1:52 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 5, 1:52 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 AM EDT SUN MAY 5 2013

.PREV DISCUSSION... /ISSUED 941 PM EDT SAT MAY 4 2013/

UPDATE...

MADE ANOTHER ROUND OF UPDATES OVER THE PAST HOUR OR SO TO AGAIN
CAPTURE TRENDS IN POPS. MADE SLIGHT ADJUSTMENTS TO OVERNIGHT LOWS
MAINLY SINCE THE BACK EDGE OF POPS IS INTO THE FIRST WESTERN TIER
OF COUNTIES IN OUR CWA...AND DEWPOINTS AND TEMPS ARE REALLY
STARTING TO DROP IN THIS AREA. DO NOT FEEL QUITE BOLD ENOUGH TO
MAKE SIGNIFICANT CHANGES TO OVERNIGHT LOWS BUT CANNOT TOTALLY RULE
OUT THE POSSIBILITY OF SOME AREAS REACHING THE UPPER 30S
ESPECIALLY IF THE CLOUDS ALONG THE GA/AL BORDER BEGIN TO BREAK UP
MORE. FOR NOW THOUGH...THE ADJUSTMENT TO MIN TEMP IS SO MINOR THAT
IT WOULD NOT SHOW UP IN NEW ZONES...BUT OF COURSE THE GRIDS HAVE
BEEN SENT TO THE WEB.

A LITTLE UNCERTAIN WITH QPF VALUES OVERNIGHT. WPC QPF STILL PRETTY
AGGRESSIVE AND MESSAGE FROM NESDIS ABOUT POSSIBLE REGENERATION AS
THE UPPER LOW BEGINS SHIFTING EAST MAKE ME VERY HESITANT TO
ADJUST QPF VALUES DOWN AT ALL. AS NESDIS POINTED OUT...STRONG
RIDGING ALONG THE EASTERN SEABOARD WILL PREVENT THE SURFACE
REFLECTION FROM LIFTING OUT UNTIL MORE UPPER SUPPORT ARRIVES...
WHICH ALL PUT TOGETHER WOULD SERVE TO CHANNEL THE PRECIP IN THE
SAME AXIS IT HAS BEEN ALL DAY. PW VALUES REMAIN IMPRESSIVE AS WELL
AS MOISTURE TRANSPORT VECTORS SO ALTHOUGH STORM TOTAL QPF VALUES
THUS FAR ARE A LITTLE LOWER THAN WE EXPECTED...CANNOT JUSTIFY ANY
SIGNIFICANT CHANGES...AND WITH SEVERAL CREEKS AND RIVERS ALREADY
IN FLOOD OR QUICKLY APPROACHING FLOOD WILL MAKE NO CHANGES TO THE
FLOOD WATCH.

TDP

PREV DISCUSSION... /ISSUED 751 PM EDT SAT MAY 4 2013/

UPDATE...

HAVE MADE A SERIES OF UPDATES TO THE GRIDS. WINDS HAVE REALLY
DROPPED OFF AS GRADIENT HAS SLACKENED...SO CANCELED THE WIND
ADVISORY. OF COURSE...WITH VERY WET SOILS...EVEN LOW-END GUSTS CAN
BRING TREES DOWN SO WILL NOT TOTALLY RULE OUT SOME TREE DAMAGE
HERE AND THERE. DRY SLOT IN ALABAMA IS A BIT OF A BEAR SO TRIED TO
TIME ITS MOVEMENT INTO WESTERN ZONES...WITH A BRIEF PERIOD OF
SUNSHINE POSSIBLE TOMORROW MORNING BEFORE THE COLD CORE LOW MOVES
OVER. WHEN THAT HAPPENS...LAPSE RATES WILL INCREASE SIGNIFICANTLY
AND AS PREVIOUS AFD MENTIONED...CANNOT RULE OUT SMALL HAIL
/GRAUPEL/ IN THE SHOWERS THAT DEVELOP. ALL MODELS BRING BETWEEN
200-500 J/KG MUCAPE ACROSS THE AREA SUNDAY AFTERNOON SO DID GO
AHEAD AND ADD ISOLATED THUNDER UNDERNEATH THE UPPER LOW /BASICALLY
WHERE POPS ARE LIKELY OR GREATER/...BUT IN GENERAL NOT THAT
DISSIMILAR TO THE EMBEDDED THUNDER EXPERIENCED TODAY. TEMPS QUITE
A BIT COOLER THAN FORECAST TRENDS...AND DEWPOINTS A BIT HIGHER...
SO MADE ADJUSTMENTS TO BOTH BUT NOT CONFIDENT ENOUGH TO CHANGE
OVERNIGHT LOWS JUST YET. LOWS ALONG THE WESTERN EDGE OF THE CWA
WILL BE HIGHLY DEPENDENT ON IF THE DRY SLOT CLEARS THOSE AREAS
OUT. COULD GET QUITE A BIT COOLER THAN FORECAST...BUT WILL MONITOR
TRENDS OVER THE NEXT COUPLE OF HOURS. WILL SEND A ROUND OF UPDATED
PRODUCTS AND WILL REEVALUATE AGAIN CLOSER TO 10PM.

TDP

PREV DISCUSSION... /ISSUED 746 PM EDT SAT MAY 4 2013/

PREV DISCUSSION... /ISSUED 347 PM EDT SAT MAY 4 2013/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
PRESSURE PLOT ON LATEST SOUTHEAST SURFACE ANALYSIS IS QUITE AN
UNUSUAL PATTERN FOR ANYTIME OF YEAR...BUT ESPECIALLY FOR EARLY
MAY. IT FEATURES HIGH PRESSURE CONTINUING TO WEDGE DOWN THE
CAROLINAS WITH PRESSURE GRADIENT BECOMING ENHANCED BY LOW PRESSURE
WHICH CONTINUES OVER THE CENTRAL FLORIDA PENINSULA. INVERTED
TROUGH FROM THIS LOW EXTENDS THROUGH THE WEST CENTRAL PORTIONS OF
THE LOCAL AREA WHILE A SECONDARY LOW GENERATED FROM UPPER LOW SITS
POISED TO OUR NEXT WX MAKER TOMORROW EVENING.

VERY COOL AIRMASS IN PLACE WITH LARGE SCALE SOUTHEAST TO SOUTH
FLOW AT 5K TO 10K FEET HAS RESULTED IN AREA-WIDE ISENTROPIC UPGLIDE
PROFILE SUFFICIENT FOR LONG DURATION LIGHT RAIN EVENT. IN
ADDITION...NARROW RIBBON OF INSTABILITY ALONG THE INVERTED TROUGH
HAS ALLOWED CONVECTIVE ELEMENTS TO DEVELOP WITH ISOLATED LIGHTNING
WITHIN THE BAND. HAVE ADDED ISOLATED THUNDER TO THE GRIDS FOR THE
REMAINDER OF THE AFTERNOON AND FIRST PART OF THE EVENING BUT LEFT
OUT FOR NOW FOR THE OVERNIGHT PERIOD. SLOW CLEARING ANTICIPATED
FROM WEST TO EAST ALTHOUGH THERE SHOULD BE A SHARP CUTOFF AS IS
CURRENTLY OBSERVED TO THE PRECIPITATION.

BY 12Z SUN...AXIS OF RAINFALL WILL HAVE SHIFTED FROM FANNIN TO
JEFFERSON COUNTIES AND POINTS EASTWARD WITH CONTINUED CLEARING TO
THE WEST. THIS WILL BE SHORT-LIVED HOWEVER AS VERY STRONG AND COLD
UPPER LOW BEGINS TO TRANSITION EAST BRINGING WAVES OF ADDITIONAL
PRECIPITATION TO THE REGION. THE FIRST OF THESE WILL BE SUNDAY
AFTERNOON INTO THE EVENING HOURS WITH A ZONE OF ENHANCED PRECIP
MOVING THROUGH WEST CENTRAL GEORGIA ROTATING NORTH INTO NORTHWEST
GEORGIA. IN ADDITION TO EXACERBATING FLOODING ACROSS THE
AREA...COLD CORE SYSTEM WILL FEATURE 500MB TEMPS OF -26C WHICH
WILL LIKELY LEAD TO THE DEVELOPMENT OF SMALL HAIL GIVEN MARGINAL
MUCAPE PRESENT IN THE MODELS. WILL ADD MENTION TO HWO AND
GRAPHICAST.

DEESE

LONG TERM /MONDAY THROUGH SATURDAY/...
HEAVY RAINFALL AND FLOODING CONCERNS FROM THE SHORT TERM CONTINUE TO
EVOLVE IN THE EXTENDED PERIODS. PRECIP CONTINUES THROUGH MON/TUE
WITH A TOTAL 4 TO 5 INCHES EXPECTED ACROSS NORTH GA BY 1TUESDAY
MORNING. BY SUNDAY...MAIN LOW CENTER MOVES OVER GA BEFORE
PUSHING NORTHEASTWARD ALONG THE EASTERN SEABOARD THROUGH LATE
TUESDAY. THIS LOW CENTER WILL KEEP PRECIP OVER THE AREA THROUGH
THE MIDDLE OF THE WEEK. DECIDED TO KEEP LIKELY TO CATEGORICAL POPS
THROUGH MONDAY BEFORE TAPERING POPS TO CHANCE TUE THEN TO SLIGHT
CHANCE BY WED.

AS LOW MOVES UP THE EAST COAST BY MID WEEK...HIGH PRESSURE BRIEFLY
MOVES INTO THE REGION BEFORE NEXT LOW AND FRONTAL BOUNDARY BRING
RAIN CHANCES BACK TO THE STATE. GOING WITH A DRY FORECAST
WEDNESDAY NIGHT THROUGH EARLY FRIDAY MORNING...WITH GENERALLY
SLIGHT CHANCE POPS BACK IN THE FORECAST FRIDAY AND INTO THE
WEEKEND. TEMPS WILL BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH DAY 7

01

&&

.AVIATION...
06Z UPDATE...
SHOWERS CONTINUE ACROSS THE AREA THIS MORNING...WITH DRY SLOT
SWINGING INTO WESTERN GEORGIA. THIS COULD ALLOW FOR SOME SLIGHT
IMPROVEMENT WITH SCT CONDITIONS IN CSG AND MCN AND POSSIBLY THE
ATL METRO SITES THROUGH 12Z. EXPECT BKN CIGS AND -SHRA TO MOVE
BACK IN AS UPPER LOW MOVES ACROSS THE AREA SUNDAY. EXPECT NW WINDS
TO BECOME SSW BY SUNDAY AFTERNOON...THEN GRADUALLY COME BACK
AROUND TO THE WEST. WINDS WILL GENERALLY BE 3-7KT OVERNIGHT...WITH
6-9KT THROUGH THE DAY...EXCEPT NEAR AHN WHERE WINDS WILL BE 8-10KT
WITH GUSTS TO 18-20KT OVERNIGHT.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS EXCEPT FOR HIGH CONFIDENCE ON
WIND SPEEDS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  48  65  47 / 100  90  50  30
ATLANTA         64  48  63  51 /  70 100  60  20
BLAIRSVILLE     57  47  63  47 / 100 100  60  30
CARTERSVILLE    65  49  63  48 /  70 100  60  20
COLUMBUS        70  48  67  51 /  90  70  60  20
GAINESVILLE     58  49  62  50 / 100 100  60  30
MACON           72  46  67  48 /  50  60  60  20
ROME            64  49  64  50 /  90 100  60  20
PEACHTREE CITY  68  45  63  47 /  70  90  60  20
VIDALIA         74  53  71  52 / 100  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON...
OCONEE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH FULTON...
SPALDING...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD.

&&

SHORT TERM...31
LONG TERM....39
AVIATION...31
Hazardous weather outlook, May 5, 3:18 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 AM EDT SUN MAY 5 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
318 AM EDT SUN MAY 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SIGNIFICANT RAINFALL WILL CONTINUE TO CAUSE FLOOD ISSUES...

THE THREAT OF SHOWERS WILL CONTINUE AS AN UPPER LOW APPROACHES FROM
THE WEST. ALTHOUGH WIDESPREAD SHOWERS ARE EXPECTED TO DIMINISH
OVER THE WESTERN HALF OF THE STATE TODAY AS DRIER AIR SPREADS IN
FROM THE SOUTH... THIS BREAK WILL BE SHORT LIVED AS SHOWERS
REDEVELOP OVER THE STATE BY THIS EVENING AS THE UPPER LEVEL LOW
AND ASSOCIATED COLD FRONT PUSH ACROSS ALABAMA. WIDESPREAD SHOWERS
WILL LIKELY PERSIST ACROSS MUCH OF THE EASTERN HALF OF THE STATE
TODAY AND TONIGHT...WITH THE HEAVIEST RAINFALL AMOUNTS OF 2 TO 3
INCHES POSSIBLE ACROSS PARTS OF NORTHEAST AND EAST CENTRAL GEORGIA
THROUGH TONIGHT.

GROUNDS ARE WELL SATURATED FROM 2 TO 4 INCHES OF RAINFALL THAT FELL
ACROSS NORTH GEORGIA SINCE EARLY SATURDAY MORNING... WITH 0.5 TO
1.5 INCHES NOTED ACROSS CENTRAL GEORGIA. THE RECENT HEAVY RAINS
HAVE ALREADY CAUSED SOME FLOODING ALONG SEVERAL STREAMS AND RIVERS
ACROSS NORTH GEORGIA. ANOTHER 1 TO 3 INCHES OF RAINFALL IS POSSIBLE
THROUGH TONIGHT. THESE RAINFALL AMOUNTS WILL CONTINUE THE FLOOD
THREAT... WITH MINOR TO MODERATE FLOODING EXPECTED TO CONTINUE...
ESPECIALLY ACROSS NORTH GEORGIA. A FLOOD WATCH REMAINS IN EFFECT
THROUGH TONIGHT FOR AREAS GENERALLY ALONG AND NORTH OF A LINE FROM
FRANKLIN...TO GRIFFIN...TO ATHENS.

LOW PRESSURE WITH VERY COLD TEMPERATURES ALOFT WILL MOVE OVER
ALABAMA THIS AFTERNOON AND OVER NORTHWEST GEORGIA TONIGHT. AS THE
SYSTEM APPROACHES... ISOLATED THUNDERSTORMS WITH SMALL HAIL WILL
BE POSSIBLE... MAINLY FROM MID AFTERNOON THROUGH TONIGHT.
INSTABILITIES ARE LIMITED... SO NO SEVERE STORMS ARE EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN UPPER LOW PRESSURE SYSTEM WITH COLD TEMPERATURES ALOFT WILL CONTINUE
TO DRIFT EASTWARD ACROSS NORTH GEORGIA MONDAY AND MONDAY NIGHT. AS A
RESULT... ISOLATED THUNDERSTORMS WITH SMALL HAIL WILL BE POSSIBLE
MONDAY AND MONDAY NIGHT. RAINFALL AMOUNTS ON MONDAY SHOULD BE LESS
THAN ONE HALF INCH.

A CHANCE OF THUNDERSTORMS IS EXPECTED FRIDAY AND SATURDAY AS ANOTHER
FRONTAL SYSTEM APPROACHES FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:09 PM EDTAreal Flood WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more24 hr
May 4, 8:49 PM EDTRiver Flood WarningFFCMurray, Whitfield71 hr
May 4, 9:12 PM EDTRiver Flood WarningFFCGwinnett31 hr
May 4, 10:35 PM EDTRiver Flood WarningFFCWhitfield4 days
May 5, 12:54 AM EDTAreal Flood WarningFFCCherokee, Cobb, DeKalb, Douglas, Forsyth, Fulton and 2 more18 hr
May 5, 4:02 AM EDTRiver Flood WarningFFCMurray23 hr
May 5, 4:36 AM EDTRiver Flood WarningFFCFulton10 hr
May 5, 4:45 AM EDTRiver Flood WarningFFCChattooga21 hr
May 5, 5:01 AM EDTRiver Flood WarningFFCCobb, Fulton9 hr
May 5, 6:00 AM EDTRiver Flood WarningFFCFloyd, Gordon5 days
May 5, 6:04 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
May 5, 6:18 AM EDTRiver Flood WarningFFCCobb, Fulton8 hr
May 5, 7:57 AM EDTRiver Flood WarningFFCGwinnett, Walton6 hr
May 5, 10:35 AM EDTRiver Flood WarningFFCFloyd20 hr
May 5, 10:35 AM EDTRiver Flood WarningFFCDawson, Forsyth4 hr
May 5, 10:35 AM EDTRiver Flood WarningFFCCherokee21 hr
May 5, 10:35 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard28 hr
May 5, 11:29 AM EDTRiver Flood WarningFFCButts, Henry, Newton27 hr
May 5, 1:11 PM EDTRiver Flood WarningFFCCobb, Douglas28 hr
May 5, 2:35 PM EDTRiver Flood WarningFFCHenry, Rockdale12 hr
May 5, 2:43 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding24 hr
May 5, 3:28 PM EDTRiver Flood WarningFFCTaliaferro, Wilkes32 hr
May 5, 3:35 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee3 days
May 5, 3:53 PM EDTRiver Flood WarningFFCCherokee26 hr
May 5, 5:01 PM EDTRiver Flood WarningFFCGordon5 days
May 5, 5:08 PM EDTRiver Flood WarningFFCFloyd5 days
May 5, 6:30 PM EDTRiver Flood WarningFFCNewton, Rockdale27 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.